# SDR CALA2025101410045

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N2352U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66592
- Aircraft time: 24,441 hours, 2,923 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAFETY PIN INSTALLED ON THE INFLATION BOTTLE FOR DOOR 3L - OVERWING ESCAPE SYS REF AMM TASK 25-65-00-040-801. REMOVED AND STOWED SAFTEY PINS FROM LH INFLATION BOTTLE REF AMM 25-65-00 ACCOMPLISHED RII INSPECTION FOR REMOVAL OF 3L OVERWING ESCAPE BOTTLE SAFETY PIN. REF AMM 25-65-00.
